# SDR SWIA2019122747301

- Difficulty date: November 2, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 600314719
- Condition: Chafed
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT - AFT ROLLER FITTING CHAFED AT FS 349 UPPER POSITION.       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED AFT ROLLER FITTING CHAFED AT FS 349 UPPER POSITION.IAW AMM.
